RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 10, Pages 1862–1874 (Mi de2028)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

The construction of order-optimal approximate solutions of linear conditionally well-posed problems

V. N. Strakhov

Institute of Physics of the Earth USSR Academy of Sciences, Moscow

Full text: PDF file (1285 kB)

Bibliographic databases:
UDC: 518:517.937
Received: 10.01.1973

Citation: V. N. Strakhov, “The construction of order-optimal approximate solutions of linear conditionally well-posed problems”, Differ. Uravn., 9:10 (1973), 1862–1874

Citation in format AMSBIB
\Bibitem{Str73}
\by V.~N.~Strakhov
\paper The construction of order-optimal approximate solutions of linear conditionally well-posed problems
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 10
\pages 1862--1874
\mathnet{http://mi.mathnet.ru/de2028}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=331091}
\zmath{https://zbmath.org/?q=an:0289.35005}


Linking options:
  • http://mi.mathnet.ru/eng/de2028
  • http://mi.mathnet.ru/eng/de/v9/i10/p1862

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Khromova, “A method for constructing regularization techniques for equations of the first kind”, Comput. Math. Math. Phys., 40:7 (2000), 955–960  mathnet  mathscinet  zmath
    2. G. V. Khromova, “On the moduli of continuity of unbounded operators”, Russian Math. (Iz. VUZ), 50:9 (2006), 67–74  mathnet  mathscinet
    3. S. Yu. Sovetnikova, G. V. Khromova, “On the regularization of an equation of the first kind with a multiple integration operator”, Comput. Math. Math. Phys., 47:4 (2007), 555–563  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:55
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020